# SDR DALA2019102426123

- Difficulty date: September 18, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 73,070 hours, 18,629 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6816, L/P 1277371) REPLACE A SECTION OF FUSEALGE SKIN PANEL PER BOEING 757-200 SRM 53-30-01, REPAIR 2 TO ELIMINATE EXISTING REPAIR CORRECTIONS AND DTA REQUIREMENTS. ACCOMPLISH SECTION III OF ER/A 573400-14 REV. B AT NEXT C-CHECK OR WITHIN 60 DAYS WHICHEVER OCCURS FIRST. CORRECTIVE ACTION: C/W ERA 573400-14 REV B , ALL WORK DOCUMENTED ON NRC #154, LOGPAGE CREATED FOR REPETITIVE INSPECTION#1321306 AND LOG PAGE #1321678 CREATED FOR THE SRM AND SDR.
